Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the quaternion group as Galois group


Author: Roger Ware
Journal: Proc. Amer. Math. Soc. 108 (1990), 621-625
MSC: Primary 12F10; Secondary 11E81
MathSciNet review: 998741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The occurrence of the quaternion group as a Galois group over certain fields is investigated. A theorem of Witt on quaternionic Galois extensions plays a key role.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F10, 11E81

Retrieve articles in all journals with MSC: 12F10, 11E81


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0998741-4
PII: S 0002-9939(1990)0998741-4
Article copyright: © Copyright 1990 American Mathematical Society